# SDR TRAX200701952

- Difficulty date: December 13, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 7,204 hours, 4,648 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB INNER AND BOTH OUTER HINGE PINS SHOW SIGNS OF CORROSION.
